# SDR V0XD20150214051

- Difficulty date: February 16, 2015
- Submitted: February 16, 2015
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N378CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10097
- Aircraft time: 28,115 hours, 20,404 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR SURROUND BENT ON UPPER AFT CORNER.  REPAIRED PAX DOOR UPPER AFT CORNER IAW REO 670-53-22-001 REV H DATED 10JUN2013.  NDT PERFORMED INSPECTION SERVICES K9QR554B, JOB AV0209157J-2, PO 125285 DATED 14FEB2015.
